Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AccutaneUser11

Should I stop taking Accutane?

Recommended Posts

Hey, I am a 17 year old male who has been taking 40mg of Accutane daily for about 1.5 months. I have a feeling that my libido has dropped. No longer do I feel as sexual (I believe my libido was towards the lower end of teens before beginning anyways). Should I stop the medication? Accutane has cleared up my face to some degree, but I am not willing to risk my long-term sexual health for it. Also, I suspect to have low testosterone if that makes any difference. Thanks for any responses!

Link to post
Share on other sites

I would never recommend accutane to begin with unless you had done a full 6 to 10 months of an external retinoid like tretinoin. I can't imagine using a fully loaded gun like that in my body when the problem is the external oil glands. Seems dangerous and WAY overkill. 

Link to post
Share on other sites

For some people, it's the only thing that works. I had acne for 20 years -- and was really nervous to take it -- but I had tried everything and my only regret was that I hadn't started much sooner!!!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×